MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/gut.31.3.359

Медицинская библиотека · Gut · 1990

Bismuth induced encephalopathy caused by tri potassium dicitrato bismuthate in a patient with chronic renal failure.

Playford R J, Matthews C H, Campbell M J, Delves H T, Hla K K, Hodgson H J, Calam J

Клинический случайСтатьяПеревод в очереди

Аннотация

A 68 year old man with a creatinine clearance rate of only 15 ml/min took twice the recommended dose of tripotassium dicitrato bismuthate (TDB) as DeNol liquid; 10 ml qds; a total of 864 mg bismuth daily for two months. Whole blood bismuth concentrations rose to 880 micrograms/l and he developed global cerebral dysfunction with hallucinations, ataxia, and an abnormal EEG. Renal clearance of bismuth rose from 0.24 to 2.4 ml/min when the heavy metal chelator 2-3 dimercapto-1 propane sulphonic acid (DMPS) was given by mouth. Bismuth was measured by a novel method involving inductively coupled plasma source mass spectrometry. Fifty days after stopping TDB, whole blood bismuth concentrations fell to 46 micrograms/l and the patient's EEG returned to normal. His mental function also recovered completely. The case serves as a timely reminder that TDB should not be administered to patients with renal disorders, as stated in the data sheet.

Для цитирования: Playford R J, Matthews C H, Campbell M J, Delves H T, Hla K K, Hodgson H J, Calam J. Bismuth induced encephalopathy caused by tri potassium dicitrato bismuthate in a patient with chronic renal failure.. Gut. 1990. DOI: 10.1136/gut.31.3.359.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.